# SDR DALA2016022101393

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK OTBD OF AIR STAIR CUTOUT LT EDGE.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 4 AND ERA 489806-14MA.
